Shavkat Ayupov
Shavkat Ayupov
Institute of Mathematics, Uzbekistan Academy of Sciences
Подтвержден адрес электронной почты в домене umail.uz - Главная страница
Название
Процитировано
Процитировано
Год
On some classes of nilpotent Leibniz algebras
SA Ayupov, BA Omirov
Siberian Mathematical Journal 42 (1), 15-24, 2001
1542001
On nilpotent and simple Leibniz algebras
S Albeverio, SA Ayupov, BA Omirov
Communications in Algebra® 33 (1), 159-172, 2005
1292005
On Leibniz algebras
SA Ayupov, BA Omirov
Algebra and operator theory, 1-12, 1998
1261998
Structure of derivations on various algebras of measurable operators for type I von Neumann algebras
S Albeverio, SA Ayupov, KK Kudaybergenov
Journal of Functional Analysis 256 (9), 2917-2943, 2009
902009
Local and 2-local derivations on noncommutative Arens algebras
S Ayupov, K Kudaybergenov, B Nurjanov, A Alauadinov
Mathematica Slovaca 64 (2), 423-432, 2014
882014
2-local derivations and automorphisms on B (H)
S Ayupov, K Kudaybergenov
Journal of Mathematical Analysis and Applications 395 (1), 15-18, 2012
762012
Spatiality of derivations on the algebra of τ-compact operators
S Ayupov, K Kudaybergenov
Integral Equations and Operator Theory 77 (4), 581-598, 2013
752013
Derivations on the algebra of measurable operators affiliated with a type I von Neumann algebra
S Albeverio, SA Ayupov, KK Kudaybergenov
Siberian Advances in Mathematics 18 (2), 86-94, 2008
602008
Local derivations on finite-dimensional Lie algebras
S Ayupov, KK Kudaybergenov
ArXiv: 1508.03939. v1, 2015
56*2015
Jordan, real and Lie structures in operator algebras
S Ayupov, A Rakhimov, S Usmanov
Springer Science & Business Media, 2013
562013
Jordan, real and Lie structures in operator algebras
S Ayupov, A Rakhimov, S Usmanov
Springer Science & Business Media, 2013
562013
Cartan subalgebras, weight spaces, and criterion of solvability of finite dimensional Leibniz algebras
S Albeverio, SA Ayupov, BA Omirov
Rev. Mat. Complut 19 (1), 183-195, 2006
562006
Derivations on algebras of measurable operators
SA Ayupov, KK Kudaybergenov
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13 (02 …, 2010
542010
Non-commutative Arens algebras and their derivations
S Albeverio, SA Ayupov, KK Kudaybergenov
Journal of Functional Analysis 253 (1), 287-302, 2007
522007
Classification and representation of ordered Jordan algebras
SA Ayupov
Fan, Tashkent, 1986
471986
Local derivations on algebras of measurable operators
S Albeverio, SA Ayupov, KK Kudaybergenov, BO Nurjanov
Communications in contemporary mathematics 13 (04), 643-657, 2011
452011
2-local derivations on von Neumann algebras
S Ayupov, K Kudaybergenov
Positivity 19 (3), 445-455, 2015
442015
2-local derivations on von Neumann algebras
S Ayupov, K Kudaybergenov
Positivity 19 (3), 445-455, 2015
442015
2-Local derivations on von Neumann algebras
S Ayupov, KK Kudaybergenov
ArXiv:14023368.v1 [math.OA], 2014
442014
2-Local derivations on von Neumann algebras
S Ayupov
International Congress of Mathematicians-Seoul 2014. Abstracts of Short …, 2014
442014
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20